# SDR ALGA2015071536040

- Difficulty date: July 15, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N796RV
- Make and model: Bell 407
- Aircraft serial: 53037
- Engine: Allsn 250C47B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: M25010106
- Part serial: NWK121368
- Condition: Failed
- Location: Engine
- Part time: 1,549 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE CHIP LIGHT ILLUMINATED.  CONTINUED TO BASE & LANDED.  UPON TEARDOWN INSPECTION OF ENG FOUND MAJOR FAILURE OF NR 5 BEARING, THIS IS A RECURRING ISSUE.
